# SDR DALA1227770926

- Difficulty date: April 6, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 62,139 hours, 47,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 798-1032
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND CHAFE WEAR ON MAIN CABIN SEAT TRACK BTW BS 798 AND 1032, OUT OF LIMITS.   SEAT TRACK REPLACED AT LBL 24 BS 798-1033.
